MathSciNet Relay Station
MathSciNet bibliographic data
MR1390562 35J65 (35B05 47H17 58E05)
Dancer, E. N.; Du, Yihong The generalized Conley index and multiple solutions of semilinear elliptic problems. Abstr. Appl. Anal. 1 (1996), no. 1, 103–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement